# SDR 29GA2017060600001

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 34,655 hours, 39,626 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426833
- Part serial: 589
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE ANTI-SKID LIGHT ILLUMINATED ON CWP AND LOSS OF BRAKING OCURRED AFTER SWITCHING OFF THE ANTI SKID SWITCH, THE BRAKE FUNCTIONALITY
WAS RESTORED.  R & R ANTI-SKID CONTROL BOX IAW AMM 32-43-05-04 , ANTI-SKID OPERATIONAL CHECKED NORMAL IAW AMM 32-40-00.
